Vol. 224, No. 1, 2006

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Zeta invariants for Dirichlet series

Mauro Spreafico

Vol. 224 (2006), No. 1, 185–200
Abstract

We introduce a general method for obtaining the main zeta invariants for a class of double series of Dirichlet type and we apply it to the case of homogeneous quadratic and linear double series.

Keywords
zeta functions, Dirichlet series, Kronecker limit formula
Mathematical Subject Classification 2000
Primary: 11R42, 11M36
Secondary: 11M41
Milestones
Received: 9 July 2002
Revised: 27 January 2005
Accepted: 19 November 2005
Published: 1 March 2006
Authors
Mauro Spreafico
Instituto de Ciências Matemáticas e de Computação
Universidade de São Paulo
Caixa Postal 668
13560-970 São Carlos, SP
Brazil